| Model Number |
1804300-28 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the heavily calcified and tortuous anatomy causing the reported failure to advance.Continued resistance with the difficulty anatomy was noted during removal causing the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the heavily calcified and tortuous left circumflex artery.The 3.0x28mm xience skypoint was advanced but failed to reach the lesion.Resistance was met during removal of the device.There was no adverse patient effect and no clinically significant delay in the procedure.An unspecified stent crossed the lesion and was implanted even though it also met resistance.No additional information was provided.